# SDR USAASB01168

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHT ON SEAT 12C IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT IDENTIFIER LIGHT AT SEAT 12C.  OPS CHECK GOOD.  (M)
